Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Advice needed, TOO MUCH TIREDNESS hansi555

Posted by yxibow on July 4, 2008, at 2:54:56

In reply to Re: Advice needed, TOO MUCH TIREDNESS, posted by hansi555 on June 29, 2008, at 4:57:13

> Thanks for your inputs, will try to take 5 mg of it in the evening or at night time.
>
> I am also wondering whether to cut the Remeon dosage (from currently 52,5 mg) to 45 or maybe even 30 mg as I think this drug is not doing much for my depression (pooping??) but my doc think some more weeks should elapse before this.
> Other SE than tiredness is nausea and some anxiety attacks (never had those before ever) usually go away in 30 minutes or so. I am on 12,5 mg Lexapro now.
>
> I am on week 23 w. Remeron and about to enter week 6 on Lexapro

I doubt it is "pooping" after just 6 months -- contrary to some reports, Remeron in general use more often than not has increased fatigue and weight gain as the dosage goes up. Serotonergic activity may increase though as well, possibly. It may or may not be the agent for you, but it sounds like your doctor wants to continue on it from his/her observations. It is an excellent drug in its own class for some depressive disorders that don't fit other models. It just has some side effects that some can't tolerate.

Nausea is rather common with adjusting to Lexapro or any SSRI for that matter, at least when I tried it.

-- best wishes

Jay

 

Thread

 

Post a new follow-up

Your message only Include above post


[837936]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:836932
URL: http://www.dr-bob.org/babble/20080626/msgs/837936.html